# SDR ASOA2012092502283

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 18,394 hours, 17,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, WIRE PULLED OUT OF CONNECTOR.  REPAIRED  LIGHT IAW ECSPM 20-17-00.   OPS CHECKED IAW AMM 33-51-00-710-801.  NO DEFECTS NOTED.
